Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 37, NWS Riverton, WY

June 29, 2017Fremont County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 29, 2017, 1:17 PM MDT for Fremont County, Wyoming. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2017, 1:17 PM MDT (19:17 UTC)
Expired
Jun 29, 2017, 2:00 PM MDT
In force
43 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 33 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 1:50 PM MDTHAIL 0.25Lander, WYMOSTLY PEA SIZED HAIL AND SMALLER, BUT A FEW DIME SIZED STONES MIXED IN.
Jun 29, 1:50 PM MDTHAIL 0.75Lander, WYESTIMATED 3/8 INCH HAIL ON MARKET STREET IN LANDER.
Jun 29, 1:50 PM MDTHAIL 0.88Ethete, WYNICKLE SIZED HAIL WAS REPORTED FROM THE ETHETE LOCAL STORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS55 KRIW 291917
SVRRIW
WYC013-292000-
/O.NEW.KRIW.SV.W.0037.170629T1917Z-170629T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
117 PM MDT THU JUN 29 2017

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Central Fremont County in central Wyoming...

* Until 200 PM MDT

* At 116 PM MDT, a severe thunderstorm was located near Winkleman
  Dome, which is near Fort Washakie, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Fort Washakie around 125 PM MDT. 
  Ethete around 150 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Riverton.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4303 10908 4319 10896 4305 10853 4281 10874
TIME...MOT...LOC 1916Z 299DEG 16KT 4308 10893 

HAIL...1.00IN
WIND...60MPH
 
$$

13
2 follow-up statements
492 
WWUS55 KRIW 291931
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
131 PM MDT THU JUN 29 2017

WYC013-292000-
/O.CON.KRIW.SV.W.0037.000000T0000Z-170629T2000Z/
Fremont-
131 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL FREMONT COUNTY...

At 130 PM MDT, a severe thunderstorm was located near Fort Washakie,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. at 128 pm marble size hail was reported 
         Fort Washakie. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Ethete around 145 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4303 10908 4319 10896 4305 10853 4281 10874
TIME...MOT...LOC 1930Z 297DEG 18KT 4305 10885 

HAIL...1.00IN
WIND...60MPH
 
$$

13
608 
WWUS55 KRIW 291945
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
145 PM MDT THU JUN 29 2017

WYC013-292000-
/O.CON.KRIW.SV.W.0037.000000T0000Z-170629T2000Z/
Fremont-
145 PM MDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL FREMONT COUNTY...

At 144 PM MDT, a severe thunderstorm was located over Ethete, which
is 8 miles east of Fort Washakie, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size or possibly slightly 
         larger hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4303 10908 4319 10896 4305 10853 4281 10874
TIME...MOT...LOC 1944Z 304DEG 22KT 4300 10875 

HAIL...1.00IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:59 PM MDT, 18 minutes earlier.

Area forecast discussion, Jun 29, 12:59 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1259 PM MDT Thu Jun 29 2017

.SHORT TERM...(This evening through Sunday)
Issued at 100 PM MDT Thu Jun 29 2017

Most of the southwest will remain dry and windy tonight with colder
temperatures moving in as a cold front moves through.  To the north
over and near the mountains, as a rather strong and cold upper level
low pressure trough moves across the area through this evening,
thunderstorms with hail, heavy rain and strong wind gusts will move
through the area. Mostly showers with some snow down to 7500 feet is
expected after midnight through early morning with colder air.
Friday will be colder with some showers and isolated thunderstorms
lingering over the area.  Drying and warming will occur through the
weekend with high pressure building over the area.

.LONG TERM...(Sunday night through Thursday)
Issued at 100 PM MDT Thu Jun 29 2017

Big picture shows our mean summer sern U.S. ridge building and
expanding northwest towards the middle of next week. Threat of some
very warm to hot weather will be in the forecast with this pattern.
The only thing that could temper it somewhat is the potential for
the ring of fire to get started by Tuesday (GFS) or Wednesday (Euro)
to get some clouds and mainly late day showers/tstms going. Rather
significant differences on where our high will set up between the
GFS and ECMWF. ECMWF is further east fitting the GFS 5-wave pattern
while the GFS builds the high nwd all the way into srn Wyoming
Wednesday and Thursday. Leaning more towards a Euro type solution
which fits the bigger picture longwave pattern. At the beginning of
this period, a ewd moving shortwave is moving east across the area
with some gusty showers and thunderstorms into Sunday night. GFS is
much slower with this system lingering the trough into Monday. After
that all the guidance generally agrees that the ridge will build nwd
into our area Tuesday with considerable warming with h7 temps
warming in the GFS and ECMWF into the 15 to 19C range across much of
the area. That would push temps into the 90s east of the divide
(upper 90s in the Bighorn Basin) and mainly 80s west of the divide
with 60s and 70s in the mountains and little chances of pcpn. On
Wednesday, we expect the upper ridge to start moving/developing ewd
with a hot, sw flow over our area. Models showing just minimal mid
level moisture moving n around the upper high leading in a few high
based late day thunderstorms, mainly over and near the mountains
Wednesday and Thursday. However, the GFS keeps the high centered
over and just south of us (so does the GEM) while the Euro is much
further east. As of now, the end result still looks hot with minimal
thunderstorm chances. At least 90s east of the divide (maybe some
100+ in the Bighorn Basin) with 80s west of the divide. It is July
in a couple days!

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 100 PM MDT Thu Jun 29 2017

Scattered to numerous showers and thunderstorms will impact the
northern and central sections through this evening before tapering
off and ending late. It will be quite windy as a cold front moves
south across the area enhanced by the convection. There could also
be brief periods of MVFR/IFR conditions in any convection. The
convection is expected to end from northwest to southeast in the
evening with possibly some lingering activity across Johnson/Natrona
Counties after 06Z. Winds are expected to decrease, and become
variable in most areas east of the Divide between 02Z and 06Z. Also
low freezing levels could be an issue with icing for aviation going
over the mountains. Friday will be dry with vfr conds.

Across southwest Wyoming, a drier airmass will be present with
little or no convection expected along and southwest of KBPI-40NE
RKS. However breezy westerly winds will be observed. A cold front is
expected to slide southwest/west across Sweetwater County during the
evening shifting winds to northeast/east, but remaining dry. Friday
will be dry with vfr conds and less wind.

&&

.FIRE WEATHER...
Issued AT 100 PM MDT Thu Jun 29 2017

Most of the southwest will remain dry and windy tonight with colder
temperatures moving in as a cold front moves through.  To the north
over and near the mountains, as a rather strong and cold upper level
low pressure trough moves across the area through this evening,
thunderstorms with hail, heavy rain and strong wind gusts will move
through the area. Mostly showers with some snow down to 7500 feet is
expected after midnight through early morning with colder air.
Friday will be colder with some showers and isolated thunderstorms
lingering over the area.  Drying and warming will occur through the
weekend with high pressure building over the area.  Mixing heights
and transport winds will be favorable for very good to excellent
smoke dispersal in the afternoons and evening through the weekend.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM...Skrbac
AVIATION...Skrbac
FIRE WEATHER...Baker
Hazardous weather outlook, Jun 29, 2:45 AM MDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
245 AM MDT Thu Jun 29 2017

WYZ001>020-022>030-301100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
245 AM MDT Thu Jun 29 2017

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and Tonight

Today...Isolated to widely scattered thunderstorms across
northern and central Wyoming. Some storms may be strong across
portions of central Wyoming, producing wind gusts in excess of 40
mph and small hail in the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Friday and Saturday...Isolated thunderstorms across extreme northwest.

Sunday and Sunday night...A slight chance of thunderstorms over
the region.

Monday through Wednesday...Isolated afternoon and evening
thunderstorms mainly over and near the mountains.

.SPOTTER INFORMATION STATEMENT...Please report wind damage or
gusts in excess of 50 mph and hail of penny size or larger.

In the hours before

Special weather statement, Jun 29, 12:21 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Riverton WY
1221 PM MDT THU JUN 29 2017

WYZ015>017-291845-
Wind River Basin-Upper Wind River Basin-Wind River Mountains East-
1221 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 1245
PM MDT...

At 1221 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bull Lake, which is 17 miles northwest of Fort Washakie, moving
southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Bull Lake around 1230 PM MDT.
  Winkleman Dome around 1245 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near area streams and lakes, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4316 10933 4329 10916 4314 10876 4291 10903
TIME...MOT...LOC 1821Z 311DEG 18KT 4318 10917

13
Special weather statement, Jun 29, 12:36 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Riverton WY
1236 PM MDT THU JUN 29 2017

WYZ010-011-020-291900-
Southeast Johnson County-Northeast Johnson County-Natrona County
Lower Elevations-
1236 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JOHNSON AND
NORTHEASTERN NATRONA COUNTIES UNTIL 100 PM MDT...

At 1236 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles south of Buffalo to 6 miles southeast
of Hole In The Wall. Movement was east at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

This includes Interstate 25 between mile markers 233 and 287.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4423 10637 4333 10642 4341 10679 4417 10675
TIME...MOT...LOC 1836Z 272DEG 8KT 4410 10669 4349 10671

13
Special weather statement, Jun 29, 12:46 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Riverton WY
1246 PM MDT THU JUN 29 2017

WYZ007-017-291915-
Owl Creek and Bridger Mountains-Wind River Basin-
1246 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOT SPRINGS AND
CENTRAL FREMONT COUNTIES UNTIL 115 PM MDT...

At 1243 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Anchor Dam, which is 18 miles north of Pavillion,
moving east at 10 mph. Radar is indicating very heavy rain with this
thunderstorm.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central Hot
Springs and central Fremont Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways. The area in far northern Fremont County between Antelope
Springs Creek and Holland Creek are receiving the heaviest rain with
up to an inch already.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4336 10886 4367 10884 4363 10844 4333 10846
TIME...MOT...LOC 1843Z 272DEG 8KT 4351 10868

13
Special weather statement, Jun 29, 12:48 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Riverton WY
1248 PM MDT THU JUN 29 2017

WYZ017-018-291915-
Wind River Basin-Lander Foothills-
1248 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 115
PM MDT...

At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Winkleman Dome, which is 8 miles north of Fort Washakie, moving east
at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm along with very heavy rain.

This strong thunderstorm will be near...
  Winkleman Dome around 1255 PM MDT.
  Fort Washakie around 105 PM MDT.
  Ethete around 115 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near area lakes and streams, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4323 10903 4322 10863 4289 10878 4301 10903
      4302 10902 4302 10905 4303 10907 4304 10905
      4305 10905 4304 10909 4307 10912
TIME...MOT...LOC 1847Z 289DEG 16KT 4312 10899

13
Special weather statement, Jun 29, 1:02 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Riverton WY
102 PM MDT THU JUN 29 2017

WYZ011-291930-
Southeast Johnson County-
102 PM MDT THU JUN 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
130 PM MDT...

At 102 PM MDT, Doppler radar was tracking a strong thunderstorm over
Kaycee, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This includes Interstate 25 between mile markers 241 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4362 10670 4379 10666 4379 10627 4352 10634
TIME...MOT...LOC 1902Z 279DEG 13KT 4370 10659

13
Special weather statement, Jun 29, 1:04 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Riverton WY
104 PM MDT THU JUN 29 2017

WYZ012-014>016-291930-
Wind River Mountains West-Upper Wind River Basin-Wind River Mountains
East-Teton and Gros Ventre Mountains-
104 PM MDT THU JUN 29 2017

...SPECIAL WEATHER STATEMENT...

At 104 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Union Pass, which is 19 miles west of Dubois, moving
east at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Union Pass around 130 PM MDT.

Other locations impacted by this storm include Crooked Creek Guest
Ranch.

LAT...LON 4340 11011 4358 11012 4364 10974 4337 10973
TIME...MOT...LOC 1904Z 267DEG 13KT 4350 11002

13

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:37 PM MDTSpecial Weather StatementRIWFremont38 min
Jun 28, 7:45 PM MDTSevere Thunderstorm WarningRIWFremont34 min
Jun 28, 8:00 PM MDTSpecial Weather StatementRIWHot Springs45 min
Jun 29, 11:14 AM MDTSpecial Weather StatementRIWTeton31 min
Jun 29, 11:21 AM MDTSpecial Weather StatementRIW24 min
Jun 29, 11:27 AM MDTSpecial Weather StatementRIWTeton33 min
Jun 29, 11:37 AM MDTSpecial Weather StatementRIWTeton23 min
Jun 29, 11:40 AM MDTSpecial Weather StatementRIWTeton35 min
Jun 29, 11:53 AM MDTSpecial Weather StatementRIWTeton37 min
Jun 29, 12:08 PM MDTSpecial Weather StatementRIWTeton37 min
Jun 29, 12:12 PM MDTSpecial Weather StatementRIW33 min
Jun 29, 12:14 PM MDTSpecial Weather StatementRIWHot Springs31 min
Jun 29, 12:19 PM MDTSpecial Weather StatementRIW26 min
Jun 29, 12:21 PM MDTSpecial Weather StatementRIWFremont24 min
Jun 29, 12:36 PM MDTSpecial Weather StatementRIWJohnson24 min
Jun 29, 12:46 PM MDTSpecial Weather StatementRIWHot Springs29 min
Jun 29, 12:48 PM MDTSpecial Weather StatementRIWFremont27 min
Jun 29, 1:02 PM MDTSpecial Weather StatementRIWJohnson28 min
Jun 29, 1:04 PM MDTSpecial Weather StatementRIW26 min
Jun 29, 1:20 PM MDTSpecial Weather StatementRIWFremont25 min
Jun 29, 1:35 PM MDTSpecial Weather StatementRIW25 min
Jun 29, 1:43 PM MDTSpecial Weather StatementRIWWashakie32 min
Jun 29, 1:47 PM MDTSpecial Weather StatementRIWHot Springs28 min
Jun 29, 2:02 PM MDTSevere Thunderstorm WarningRIWFremont43 min
Jun 29, 2:20 PM MDTSpecial Weather StatementRIW25 min
Jun 29, 2:37 PM MDTSpecial Weather StatementRIWNatrona23 min
Jun 29, 2:39 PM MDTSpecial Weather StatementRIWFremont36 min
Jun 29, 2:48 PM MDTSpecial Weather StatementRIWFremont27 min
Jun 29, 3:13 PM MDTSpecial Weather StatementRIWFremont32 min
Jun 29, 3:16 PM MDTSpecial Weather StatementRIW29 min
Jun 29, 3:29 PM MDTSpecial Weather StatementRIWNatrona31 min
Jun 29, 4:45 PM MDTSpecial Weather StatementRIWPark30 min
Jun 29, 5:41 PM MDTSpecial Weather StatementRIWBig Horn34 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.